# SDR 2003F00109

- Difficulty date: January 14, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-200
- Aircraft serial: 20766
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT CHECK, FOUND COCKPIT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY IAW MM 33-40-0.  (M)
